# SDR DALA2017082306375

- Difficulty date: August 11, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,228 hours, 38,122 cycles
- System (JASC): 5270 · Door Warning System
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPEAT, AIRBORNE, L AFT ENTRY DOOR EICAS MSG, QRH PROCEDURE ACCOMPLISHED. PRESSURIZATION NORMAL, ARMING HANDLE DOES MOVE UP A COUPLE INCHES WHEN AIRBORNE. INSPECTED DOOR AND FOUND DOOR OPERATING NML UNPRESSURIZED, BUT WHEN PRESSURIZED HAS VERY SOFT UNLATCHING. CHECKED LATCH CAM ROLLERS PER AMM 52-11-00-825-001, SECTION 2, AND ADJUSTED LATCH CAMS PER SECTION 3, FIG 504. DOOR NOW OPS NML PRESSURIZED AND UNPRESSURIZED.
